# SDR C2XA99IA023

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 12025601625
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT ENGINE COWL DOOR 423 CRACKED AT LOWER END OF DOOR NEAR CENTER.  WELDED CRACKED SECTION.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
